I'm still having a lot of trouble with my weak neck muscles. I've read that the human head weighs 10 pounds, and I believe it! So we bought a new soft neck wrap-around brace that's fairly comfortable, because there is an adjustment under the chin to make it smaller there. That keeps me from feeling like I'm choking, at least. My Neuro cautioned me not to use it too much, though, because it would just make my neck muscles that much weaker if I did.So I'm mostly using it in the car and at church. I need it at church, because I don't get any support from the chair in Sunday School. We're meeting in our Fellowship Hall for the next few months while our sanctuary is being renovated, so they were kind enough to move a high back upholstered chair from the vestibule downstairs for me. That did help this last Sunday, but I'm still awfully sore by the afternoon. Sitting up to eat wears me out by the end of the meal.At home I have a Tempurpedic type U shaped cushion I use on the sofa that gives me some support without doing all the work for me, and it helps a lot.We still try to get out of the house a couple of days during the week so I can walk for a while. I'm extremely slow, usually holding onto a shopping cart for help, but at least I'm getting some exercise that way.My muscle biopsy is supposed to be Dec. 8, but I still haven't received the official paperwork about it in the mail. So I'm just in a waiting game for now.I continue to run Google searches occasionally, trying to find out more about the various types of Myopathy. I was very interested to find out there IS something called Steroid Myopathy! I've been telling every doctor I've seen that all this weakness started when I was pumped full of steroids after I developed Angioedema from a drug reaction. Who knows... I may turn out to be right!I've also found that there are all kinds of Movement Disorder problems caused or aggravated by Statin drugs. Since Lipitor became more easily available today, and Statins are cholesterol lowering drugs, this is worrisome to me. I stopped taking my cholesterol meds when my liver enzymes went crazy, but there are an awful lot of people who take these drugs. We hear all these side effect warnings so much that I think most people's brains just glaze over and ignore the warnings.We had a wonderful Thanksgiving, and I do have a lot to be thankful for. Even though they drive me crazy with their slowness, I'm extremely thankful that we live close to a world renowned teaching hospital at UAB, so I can see their Super Specialists when I need them. And I'm very thankful I have a good Neurologist and a General Practitioner who take the time to listen to me and seem genuinely concerned about helping me get better.I'm thankful for a supportive family who put up with me, as I know I'm not very easy to live with. It seems like everything frustrates me nowadays. So I'm irritable and easily upset. My poor hubby earns another star in his crown every day! read more..